# SDR SWAA2019062734204

- Difficulty date: May 29, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 41,824 hours, 21,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 11111111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESSURE WEB  CRACKED AT BS. 663, BETWEEN RBL 25 TO RBL 45.     REPAIRED THE BULKHEAD WEB PER SRM.
